Eagle Mt. CX

Thrashers Bike Club

www.thrashersbc.ca

"Eagle Mt. CX is a challenge high up in the Northern Range. With lots of elevation and very little flat ground, you will either be raptor or prey. Prepare for run ups, big off cambers and more run ups. What goes up must come down, so ya we got descents!"

Organizer: Drew Nelson, 236-983-6995, andrew nelson@cargill.com

Location: Eagle Mountain Park, 1799 Eagle Mountain Dr, Coquitlam, BC

Course Description: A course with lots of elevation, run-ups and descents. Big nasty off cambers and climbs. Spread your wings and fly...

Registration: http://www.bikereg.com/eagle-mt-cyclocross

• Online registration closes Sept 14th at 6pm

GST and service charges will be added at checkout

Categories and Licenses: All cyclocross racers must hold a Cycling BC license. Single Event Licenses will be available for all categories. Single Event licenses must be purchased separate from the race registration, either through a separate link or day of in cash.

The categories are a mix of ability and age based. Categories are based on rider's age as of December 31, 2023.

Novice: Recreational riders new to bike racing. No age restriction.

U13: Youth aged under 13 as of Dec 31, 2023. Will start in the Novice field, but have their own podium based on timing results.

U15: Youth aged under 15 as of Dec 31, 2023. Will start in the Novice field, but have their own podium based on timing results.

U17: Youth aged under 17 as of Dec 31, 2023. Will start in the Intermediate field, but have their own podium based on timing results.

Intermediate: Competitive racers under the age of 40 as of Dec 31, 2023

Single Speed: The OG's

Masters: Competitive racers 40+ as of Dec 31, 2023.

Masters B: Men's Beer League

Elite: You know who you are.

Start Times and Race Duration: Start Times subject to change if delays occur.

Time	Race	Categories	Duration
9:30 - 10:00	Race #1	Men - Novice / U13 / U15	30 mins
10:30 - 11:15	Race #2	Men - Intermediate / U17	45 min
11:30 – 12:15	Race #3	Women - Intermediate / U17 / Masters (40+)	45 min
		Women - Novice / U13 / U15	30 min
12:45 - 1:30	Race #4	Single Speed Men / Women	45 mins
		Masters B Men (40+)	45 mins
2:00 – 3:00	Race # 5	Elite Men	60 mins
		Masters A Men	50 mins
		Elite Women	50 mins

Race Day Sign On

- Registration opens at 8:00am ish. You will need to show your Cycling BC license, please have it ready.
- Sign on closes 30min before the scheduled start time for each category.
- Day of Registration will be available, cash only: \$40 adults, \$20 Youth
- Day of registrants may or may not make it on to the start list/results. Register before the deadline, 6pm Friday to be sure you are entered into the race file.
- No Call Ups for Day of Registration
- You will be issued a timing chip and a number bib. The <u>timing chips must be returned</u> immediately after your race.

Timing and Numbers

- Electronic timing by Zone4.
- You will receive a timing chip and 1 number bib for your jersey. The timing chips are equipped with Velcro that strap to your bike (on the head stem)
- Number bibs will be re-used throughout the LMCX 2022 Series, if you were issued a bib at Vanier bring it. Failure to bring your bib will cost an additional \$5 and 50 push-ups.
- Please bring your pins

Course

- The course will open at 8:30am ish
- Pre-riding is permitted between races but racers can only enter the course at the designated gate behind the finish line.
- There will be an announcement to indicate when the course is open

Stagging and Call Ups

- Riders should be in the staging area 15 minutes before their start time
- Call ups will be based on LMCX 2022 Series standings

Team Alley

• There will be a designated Team Zone for tents with exclusive parking. Team managers can reserve a spot with parking by contacting the organizer.

UCI Rules, Equipment and Code of Conduct

- The Tri-City Cyclocross Series are conducted according to Cycling BC rules and regulations and applicable UCI regulations.
- Mountain bikes or hybrid bikes are permitted in the Novice, U13, U15 categories
- Single Speed bikes... one gear to rule them all! (No fixes)
- Cyclocross bikes only in the Intermediate, U17 and Elite categories
- No Fat Bikes and no E-bikes allowed in any category
- Helmets are to be worn anytime you are moving on a bike.
- Shaved legs will not be required
- All participants should abide by the code of conduct established by our governing body: https://cyclingbc.net/wp-content/uploads/2014/11/Rider-Code-of-Conduct.pdf

Directions and Parking

- 1799 Eagle Mountain Dr, Coquitlam, BC
- Located at the top of the Coquitlam Crunch, at the end of Eagle Mountain Dr. You will think you are going mountain biking, but alas! who put these baseball fields way up here?
- Parking is not great for this one. Most of you will have to park along Eagle Mt. Drive and pedal 750m up a gravel road to race site.

Feed Zones and Mechanical Support

- This course has runs ups, real run ups. Run ups make you shoulder the bike. Ergo, you
 will remove your water bottle cages. But I thirst! Is there no respite to this thirst?
 Thrashers think water bottle hand ups should be allowed...what says you Commissaires?
- There will be a designated pit zone. Does anybody actually need spare wheels? I think it's just so you can feel bad ass bringing extra wheels.
- If you DNF (Do Not Finish) you must report to the Commissioners at the timing tent and return your chip

First Aid / Medical

Certified First Aid Attendants will be on site

The closest hospitable is Eagle Ridge Hospitable 475 Guildford Way, Port Moody, BC

Results and Podiums

- Unofficial results will be live online and available immediately. The official results will be verified by the Commissaires. There will be a 15 minute time limit to protest the results.
- Podiums for each race will happen at the end of the next race.
- The top 3 riders of each category will be recognized on the podium and awarded a medal. The medals are generously donated from Hansen Industries.
- Final results will be available on https://zone4.ca/

LMCX 2022 Series Standings: Standings will be posted on https://westcoastcycling.ca/

- Series standing will be scored for all categories and will be posted on the WCC website.
- All races in the series count toward the overall series standings.
- The final race of the year is scored for single points in the same way as all other races
- Every race counts no placings are dropped

Category Upgrades

- Riders with three podium finishes within a specific category during the season will be required to upgrade
- A rider who upgrades to another category in the middle of the season, will be allowed to carry over 50% of their points up to 45 points

LMCX 2022 Series Points Table

1st	2nd	3rd	4th	5th
30	28	26	25	24
6th	7th	8th	9th	10th
23	22	21	20	19
11th	12th	13th	14th	15th
17	16	15	14	13
16th	17th	18th	19th	20th
12	11	10	9	8
21st	22nd	23rd	24th	25th
6	5	4	3	1

Thank You to Our Sponsors





